MathSciNet Relay Station
MathSciNet bibliographic data
MR54547 (14,938c) 02.0X
Mostowski, A. On models of axiomatic systems. Fund. Math. 39 (1952), 133–158 (1953).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement